Fixed points for α-ψ-Suzuki contractions with applications to integral equations

Hussain, N., Salimi. P. and Vetro, P.



Recently, Suzuki [Proc. Amer. Math. Soc. 136 (2008), 1861–1869] proved a fixed point theorem that is a generalization of the Banach contraction principle and characterized the metric completeness. Paesano and Vetro [Topology Appl., 159 (2012), 911–920] proved an analogous fixed point result on a partial metric space. In this paper we prove some fixed point results for Suzuki-α-ψ-contractions and Suzuki-φθφθ-ψrψr-contractions on a complete partially ordered metric space. Moreover, some examples and an application to integral equations are provided to illustrate the usability of the obtained results.

Additional Information


Hussain, N., Salimi, P., Vetro, P.